RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 12  


A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space
B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov
1587
Ergodic decomposition of flows on homogeneous spaces of finite volume
A. N. Starkov
1614
Averaging principles for eguations with rapidly oscillatory coefficients
G. V. Sandrakov
1634
The homological essence of Connes amenability: injectivity of the predual bimodule
A. Ya. Helemskii
1680
A minimal variety of associative algebras with unsolvable word problem
M. V. Sapir
1691
On the smoothness of the solutions of multidimensional weakly singular integral equations
G. M. Vainikko
1709
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019